IJPAM: Volume 98, No. 4 (2015)
A PARAMETRIC ALGEBRAIC SURFACE
Dipartimento di Matematica e Appl.
Università di Napoli ``Federico II''
Via Cintia, 80126, Napoli, ITALY
Abstract. Given a parametric representation of an algebraic projective surface of the ordinary space we give a new algorithm for finding the implicit cartesian equation of . The algorithm is based on finding a suitable finite number of points on and computing, by linear algebra, the equation of the surface of least degree that passes through the points.
Received: September 8, 2014
AMS Subject Classification: 14Q10
Key Words and Phrases: implicitization, surfaces
Download paper from here.
DOI: 10.12732/ijpam.v98i4.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 471 - 475